# SDR 95ZZZX5637

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89994
- Make and model: Piper PA-18-150
- Aircraft serial: 188510
- System (JASC): 2700 · Flight Control System
- Part: Torque Tube
- Condition: Cracked
- Location: Control Stick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STICK TORQUE TUBE FORWARD PIVOT CRACKED, ON LEFT SIDE.
